Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 65, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 30, 2024, 8:40 PM MDT for Kiowa County, Colorado. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2024, 8:40 PM MDT (02:40 UTC)
- Expired
- May 30, 2024, 8:59 PM MDT
- In force
- 19 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Kiowa County, CO
The radar
The Goodland radar (KGLD), 117 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1833 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
544
WUUS55 KPUB 310240
SVRPUB
COC061-310315-
/O.NEW.KPUB.SV.W.0065.240531T0240Z-240531T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
840 PM MDT Thu May 30 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
East central Kiowa County in southeastern Colorado...
* Until 915 PM MDT.
* At 840 PM MDT, a severe thunderstorm was located near Towner, or 18
miles west of Tribune, and is nearly stationary.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
east central Kiowa County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3833 10216 3844 10216 3842 10204 3834 10204
3834 10205
TIME...MOT...LOC 0240Z 099DEG 3KT 3838 10208
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Simcoe2 follow-up statements
166
WWUS55 KPUB 310251
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
851 PM MDT Thu May 30 2024
COC061-310315-
/O.CON.KPUB.SV.W.0065.000000T0000Z-240531T0315Z/
Kiowa CO-
851 PM MDT Thu May 30 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR EAST CENTRAL KIOWA COUNTY...
At 851 PM MDT, a severe thunderstorm was located near Towner, or 19
miles west of Tribune, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of east
central Kiowa County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3840 10216 3840 10204 3834 10204 3834 10205
3833 10216
TIME...MOT...LOC 0251Z 099DEG 3KT 3838 10209
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Simcoe749
WWUS55 KPUB 310259
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
859 PM MDT Thu May 30 2024
COC061-310309-
/O.CAN.KPUB.SV.W.0065.000000T0000Z-240531T0315Z/
Kiowa CO-
859 PM MDT Thu May 30 2024
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KIOWA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled. However, small hail and
gusty winds are still possible with this thunderstorm.
&&
LAT...LON 3840 10216 3840 10204 3834 10204 3834 10205
3833 10216
TIME...MOT...LOC 0258Z 099DEG 3KT 3838 10210
$$
SimcoeWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:11 PM MDT, 2 hours 29 minutes earlier. Its key messages:
- Scattered thunderstorms will continue through the evening, with a few severe over the eastern plains. Main threat with severe storms will be hail, possibly up to 2 inches in diameter, and strong outflow winds up to 70 mph.
- Scattered thunderstorms will develop over the mountains tomorrow afternoon (mainly over the eastern mountains) and then move over the plains. A few could be strong to severe.
- Strong to severe storms will possible on Friday evening and again Saturday afternoon/evening across southeast Colorado.
- Warmer and drier weather remains on tap for the end of the weekend into at the middle of next week.
Area forecast discussion, May 30, 6:11 PM MDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 611 PM MDT Thu May 30 2024 .KEY MESSAGES... - Scattered thunderstorms will continue through the evening, with a few severe over the eastern plains. Main threat with severe storms will be hail, possibly up to 2 inches in diameter, and strong outflow winds up to 70 mph. - Scattered thunderstorms will develop over the mountains tomorrow afternoon (mainly over the eastern mountains) and then move over the plains. A few could be strong to severe. - Strong to severe storms will possible on Friday evening and again Saturday afternoon/evening across southeast Colorado. - Warmer and drier weather remains on tap for the end of the weekend into at the middle of next week. && .UPDATE... Issued at 603 PM MDT Thu May 30 2024 Updated pops based on the latest radar trends. A line of thunderstorms, some strong to severe, stretches southwest from near Haswell, back to Timpas. Another cluster of storms is moving across Huerfano County. The strongest cores will be capable of producing hail of 1 to 2 inches in diameter, and outflow wind gusts near 60 mph. These storms will continue to track east impacting the Plains. The environment shows around 2500 j/kg of SBCAPE and 0-6km shear of around 30 kts. That should be enough to sustain stronger cores through the evening hours. Mozley && .SHORT TERM /THROUGH TONIGHT/... Issued at 250 PM MDT Thu May 30 2024 Detailed discussion: Currently and through tonight... Latest CAMs continue to show progression of a developed MCS right over the most southeastern corner of Colorado that expands southeastward and forces back an outflow towards the northwest. This will allow for an increase of low-level southeasterly flow and moisture advection, with increasing dewpoints (approaching 60F in some areas) extending up into the lower Arkansas River Valley by later in the evening. At the same time, upsloping winds and a conditionally unstable environment, which will help to initiate convection over the Pikes Peak Region (PPR) and Ramparts, which will move off towards the east with mid-level westerly winds in place. This will eventually interact with the outflow boundary moving up from the southeast to help intensify the convection as it continues to move southeastward and over Kiowa County, or possibly further south if the NAMNest verifies. The combination with the convergence and conditionally unstable environment becoming more unstable as will likely cause these storms to become severe. The only caveat is that shear will be lacking where the brunt of the convection will be, with better values further south over the far southeastern plains, and also that there is currently a fair amount of CIN (capping) which may inhibit intensification. The HRRR still has storms merging into nearly a QLCS formation as they make their way towards the CO/KS border. The NAMNest is similar, but further south. If this comes to fruition, this will mainly become a strong wind threat, basically from Eads to Lamar if the HRRR resolves this better, and possibly have some landspouts occur. Although there are some other high res guidance which suggests that some of these storms will be more discrete. As the evening progresses, we will continue to monitor the environment on SPC and determine if this outflow and the timing will be efficient for further development and the threat of severe thunderstorms over the far eastern plains. Some of the storms will be capable of producing hail of possibly up to 2 inches in diameter, as well as strong and gusty outflow winds that could reach up to 70 mph, especially if storms merge and become organized into a linear (QLCS) pattern. These storms will continue to move off throughout the early morning hours tomorrow, and should be clear of the CWA by around to 3 to 4 AM. From there, skies will continue to clear, with temperatures dropping down into the low to mid 50s across the plains, and generally in the 30s and 40s for high country. Tomorrow... As the U/L trough remains to the north and keeps westerly mid-level flow in place over the region, along with some recycled moisture and orographic lifting, thunderstorms will develop again over the mountains (mainly over the eastern mountains where there will be better instability). With the steering flow, these storms will eventually come off the mountains and over into the plains where there will be better instability and shear, and have a possibility of becoming severe again, especially as they continue to move further to the east. That being said, overall there will not be as much instability tomorrow as there was today, so perhaps the hail will not be as large and wind gusts not as strong. It will also be overall a little more stable on the plains with cooler temps, which will be around 5 to 10 degrees cooler from where they were today. -Stewey && .LONG TERM /FRIDAY THROUGH THURSDAY/... Issued at 250 PM MDT Thu May 30 2024 Friday night-Saturday night...West to southwest flow aloft remains progged across the region as a shortwave trough translates across across the Intermountain West and into the Northern Rockies by Saturday night. The progged increased flow aloft (shear), combined with enhanced low level moisture within south to southeast low level return flow across the southeast Colorado Plains, will lead to the potential for strong to severe storms across southeast Colorado both Friday evening and again Saturday afternoon and evening. Specifics on the amount on of instability and shear profiles will depend on previous days convective debris and outflows, however, SPC Day 2 and Day 3 outlooks still indicate a marginal to slight risk of severe storms, producing large hail and damaging winds, across most of eastern Colorado. Further west, some uvv ahead of said wave could produce some high based -shra/-trsa west of the Front Range, with main threats being gusty outflow winds, with inverted v profiles. Sunday-Monday...Moderate west to southwest flow across the region Sunday becomes more northwest Sunday night into Monday, as shortwave trough translates across the Northern Rockies and into the Upper Midwest. Latest models continue to indicate a dryline pushing east into western Kansas Sunday afternoon, with expected breezy and warm westerly flow pushing into eastern Colorado, with highs pushing into the mid 80s to mid 90s across the plains, and mainly 60s and 70s across the higher terrain. Dry and breezy conditions will create enhanced fire danger, however, current fuel status remains non critical areawide. Passing wave send a week front across the area Sunday night into Monday morning, however, temperatures to remain generally above seasonal levels on Monday. Tuesday-Thursday...While models differ on the timing of the upper level ridging building across across the Rockies, generally warm and dry conditions remain progged across the area into the middle of next week. && .AVIATION /00Z TAFS THROUGH 00Z SATURDAY/... Issued at 522 PM MDT Thu May 30 2024 KALS...VFR conditions through the next 24 hours. A few showers and thunderstorms will be possible Friday afternoon and evening across the San Luis Valley. The main concerns will be gusty outflow winds at the terminal Friday afternoon. KCOS and KPUB...a shower may be possible at KCOS this evening, but confidence in occurrence is low. Otherwise, VFR conditions will prevail at both terminals through much of the period. Another round of showers and thunderstorms is forecast for Friday afternoon and evening. KCOS looks to see the best chances of seeing thunderstorms on Friday. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...MOZLEY SHORT TERM...STEWARD LONG TERM...MW AVIATION...MOZLEY
Hazardous weather outlook, May 30, 11:44 AM MDT, 8 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1144 AM MDT Thu May 30 2024 COZ058>089-093>099-311745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1144 AM MDT Thu May 30 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Increasing thunderstorm coverage is expected for our plains today. Some storms could be strong to severe, especially for areas along and east of I-25 for this afternoon and this evening. Main risks with storms on our plains today will be large hail up to 1.5 inches in diameter, damaging winds gusting to 60 mph, and cloud to ground lightning. Weaker and more isolated storms are expected over the high country earlier this afternoon as well, where main concerns will be gusty winds and lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong to severe storms will be possible again Friday and Saturday from I-25 eastward, with the greatest coverage of storms over the far southeast plains. Damaging winds and large hail will be the main risk from any storms, along with cloud to ground lightning. Over the mountains and interior valleys, weaker storms are expected, with gusty winds and lightning the main storm threats. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. STEWARD/23
In the hours before
Special weather statement, May 30, 7:03 PM MDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
703 PM MDT Thu May 30 2024
COZ095-310130-
Western Kiowa County CO-
703 PM MDT Thu May 30 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL KIOWA COUNTY
THROUGH 730 PM MDT...
At 703 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Eads, or 36 miles northwest of Lamar, moving east
at 5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of north central Kiowa
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3845 10302 3859 10302 3860 10287 3846 10288
TIME...MOT...LOC 0103Z 278DEG 5KT 3854 10295
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, May 30, 7:40 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
740 PM MDT Thu May 30 2024
COZ095-096-098-310215-
Lamar Vicinity/Prowers County CO-Western Kiowa County CO-
Eastern Kiowa County CO-
740 PM MDT Thu May 30 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PROWERS AND SOUTH
CENTRAL KIOWA COUNTIES THROUGH 815 PM MDT...
At 739 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms over Sweetwater Reservoir, or 22 miles northwest of
Lamar, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Neeoshe Reservoir, Sweetwater Reservoir, Queens Reservoir, and
Neegronda Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3834 10289 3843 10288 3839 10250 3826 10251
TIME...MOT...LOC 0139Z 276DEG 11KT 3837 10280
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, May 30, 7:52 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
752 PM MDT Thu May 30 2024
COZ088-094-310230-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
752 PM MDT Thu May 30 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 830 PM MDT...
At 752 PM MDT, Doppler radar was tracking a strong thunderstorm over
Model, or 19 miles northeast of Trinidad, moving southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Model.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3731 10430 3739 10425 3727 10386 3712 10408
TIME...MOT...LOC 0152Z 304DEG 27KT 3732 10421
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, May 30, 8:06 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
806 PM MDT Thu May 30 2024
COZ096-098-310230-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
806 PM MDT Thu May 30 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES THROUGH 830 PM MDT...
At 805 PM MDT, Doppler radar was tracking a strong thunderstorm over
Hartman, or 13 miles northwest of Coolidge, moving northeast at 45
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hartman and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3807 10230 3816 10235 3834 10204 3812 10205
TIME...MOT...LOC 0205Z 242DEG 38KT 3816 10221
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, May 30, 8:15 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
815 PM MDT Thu May 30 2024
COZ096-310245-
Eastern Kiowa County CO-
815 PM MDT Thu May 30 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN KIOWA COUNTY
THROUGH 845 PM MDT...
At 815 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Sheridan Lake, or 25 miles northeast of Lamar, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southeastern Kiowa
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3829 10231 3834 10235 3844 10221 3833 10204
3832 10204
TIME...MOT...LOC 0215Z 238DEG 17KT 3834 10228
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SimcoeSpecial weather statement, May 30, 8:34 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
834 PM MDT Thu May 30 2024
COZ096-310300-
Eastern Kiowa County CO-
834 PM MDT Thu May 30 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL KIOWA COUNTY
THROUGH 900 PM MDT...
At 833 PM MDT, Doppler radar was tracking a strong thunderstorm near
Towner, or 17 miles west of Tribune. This thunderstorm was nearly
stationary.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central Kiowa
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3828 10218 3845 10217 3845 10204 3829 10205
TIME...MOT...LOC 0233Z 107DEG 1KT 3838 10206
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SimcoeThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 6:02 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| May 30, 6:10 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 35 min |
| May 30, 6:13 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 32 min |
| May 30, 6:27 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 33 min |
| May 30, 6:32 PM MDT | Special Weather Statement | PUB | Huerfano | 28 min |
| May 30, 6:47 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| May 30, 6:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 33 min |
| May 30, 7:00 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| May 30, 7:03 PM MDT | Special Weather Statement | PUB | Kiowa | 27 min |
| May 30, 7:40 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| May 30, 7:52 PM MDT | Special Weather Statement | PUB | Las Animas | 38 min |
| May 30, 8:06 PM MDT | Special Weather Statement | PUB | Prowers | 24 min |
| May 31, 2:17 PM MDT | Special Weather Statement | PUB | Huerfano | 28 min |
| May 31, 2:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| May 31, 3:19 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 26 min |
| May 31, 3:30 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| May 31, 4:20 PM MDT | Special Weather Statement | PUB | 25 min | |
| May 31, 4:38 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| May 31, 4:42 PM MDT | Special Weather Statement | PUB | Baca | 33 min |
| May 31, 5:04 PM MDT | Special Weather Statement | PUB | Baca | 26 min |
| May 31, 5:30 PM MDT | Special Weather Statement | PUB | Baca | 30 min |
| May 31, 5:38 PM MDT | Special Weather Statement | PUB | Prowers | 37 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.